# SDR GTIA2014080101396

- Difficulty date: August 1, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 29,813 hours, 14,147 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 5 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ROW 5 DEF, OXYGEN MASK DEPLOYED. INSTALLED AND SECURED EMERGENCY OXYGEN CONTAINERS IAW AMM 35-21-41-400-001-A AND C/W OPS CHECK OF MANUAL RELEASE IAW 35-23-00-710-001-A.  OPS CHECKED GOOD.
